BibTeX record journals/jfi/WuW19

download as .bib file

@article{DBLP:journals/jfi/WuW19,
  author       = {Bin Wu and
                  Changlong Wang},
  title        = {A generalized multiple-integral inequality and its application on
                  stability analysis for time-varying delay systems},
  journal      = {J. Frankl. Inst.},
  volume       = {356},
  number       = {7},
  pages        = {4026--4042},
  year         = {2019},
  url          = {https://doi.org/10.1016/j.jfranklin.2019.02.003},
  doi          = {10.1016/J.JFRANKLIN.2019.02.003},
  timestamp    = {Sun, 19 Jan 2025 13:45:16 +0100},
  biburl       = {https://dblp.org/rec/journals/jfi/WuW19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}